# SDR SWAA2022021819790

- Difficulty date: July 1, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 40,918 hours, 24,418 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SCUFF PLATE HAS CRACK. CRACK 3' AFT OF FORWARD EDGE OF SCUFF PLATE. MEASURES APPROXIMATELY 1' LONG. / REMOVED AND REPLACED FWD CARGO DOOR CENTER SCUFF PLATE REF AMM 53-11-02.
